# SDR 20000413SH049

- Difficulty date: February 11, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N7800
- Make and model: Gulstm GIV
- Aircraft serial: 1098
- Engine: Rroyce TAY6118
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: CASE504
- Part serial: L1349
- Condition: Faulty
- Location: Rt Engine
- Component: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM HIGH ALTITUDE WITH AUTO-THROTTLES DISCONNECTED, THE RT ENGINE WOULD NOT DECREASE TO AN IDLE SETTING WITH THE THROTTLES PHYSICALLY IN THE HARD IDLE POSITION.  ENGINE FINALLY RETARDED TO IDLE WHEN DESCENDING BELOW 10,000 FEET, SLOWING BELOW 260 KNOTS AND TURNING ON ENGINE AND WING ANTI-ICE.  AIRCRAFT WAS BEING FLOWN ON A MAINTENANCE TEST FLIGHT DUE TO A DOUBLE ENGINE CHANGE.  AIRCRAFT LANDED SAFELY.  (X)
